# SDR AWXA9800210

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Engine: Rroyce RB211535E4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tpu
- Part number: ETPU10002C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,661 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE SHUTDOWN, NUMBER 2 ENGINE FLAMED OUT DURING DESCENT.  EICAS MESSAGE APPEARED NR 2 ENGINE LOW PRESSURE PUMP.  FOM PROCEDURE COMPLIED WITH.  PRECAUTIONARY INSPECTIONS COMPLIED WITH.  BITE TEST ON TPU SHOWED FAULT CODES B3, B5, B6, B9 & B20.  REMOVED AND REPLACED  TPU.  REMOVED AND REPLACED THE DFDU DISC.  INSPECTED WIRE HARNESS FROM TPU TO TFU FOR SECURITY AND ANY CHAFING.  NO DEFECTS NOTED.
